RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 3, Pages 483–497 (Mi tvp3897)  

This article is cited in 22 scientific papers (total in 22 papers)

On the Uniqueness in Law and the Pathwise Uniqueness for Stochastic Differential Equations

A. S. Cherny

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove that the uniqueness in law for an SDE
\begin{equation} dX_t^i=b_t^i(X) dt+\sum_{j=1}^m\sigma_t^{ij}(X) dB_t^j, \qquad X_0^i=x^i,\quad i=1,…,n,\quad \tag{1} \end{equation}
implies the uniqueness of the joint distribution of a pair $(X,B)$. Moreover, we prove that the uniqueness in law for (1), together with the strong existence, guarantees the pathwise uniqueness. This result is somehow “dual” to the theorem of Yamada and Watanabe.

Keywords: stochastic differential equations, weak solutions, strong solutions, uniqueness in law, pathwise uniqueness, theorem of Yamada and Watanabe.

DOI: https://doi.org/10.4213/tvp3897

Full text: PDF file (1348 kB)

English version:
Theory of Probability and its Applications, 2002, 46:3, 406–419

Bibliographic databases:

Received: 18.05.2001

Citation: A. S. Cherny, “On the Uniqueness in Law and the Pathwise Uniqueness for Stochastic Differential Equations”, Teor. Veroyatnost. i Primenen., 46:3 (2001), 483–497; Theory Probab. Appl., 46:3 (2002), 406–419

Citation in format AMSBIB
\Bibitem{Che01}
\by A.~S.~Cherny
\paper On the Uniqueness in Law and the Pathwise Uniqueness for Stochastic Differential Equations
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 3
\pages 483--497
\mathnet{http://mi.mathnet.ru/tvp3897}
\crossref{https://doi.org/10.4213/tvp3897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978664}
\zmath{https://zbmath.org/?q=an:1036.60051}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 3
\pages 406--419
\crossref{https://doi.org/10.1137/S0040585X97979093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179228700002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3897
  • https://doi.org/10.4213/tvp3897
  • http://mi.mathnet.ru/eng/tvp/v46/i3/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Flore F., Nappo G., “A Feynman-Kac Type Formula For a Fixed Delay Cir Model”, Stoch. Anal. Appl.  crossref  mathscinet  isi  scopus
    2. Nie Yu., Linetsky V., “Sticky Reflecting Ornstein-Uhlenbeck Diffusions and the Vasicek Interest Rate Model With the Sticky Zero Lower Bound”, Stoch. Models  crossref  isi
    3. Levakov A.A., “Existence theorems for viable solutions of Stochastic differential equations”, Differ. Equ., 39:2 (2003), 226–233  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus
    4. Cherny A.S., Engelbert H.-J., Singular stochastic differential equations, Lecture Notes in Math., 1858, Springer-Verlag, Berlin, 2005, viii+128 pp.  crossref  mathscinet  zmath  isi
    5. Kurtz T.G., “The Yamada–Watanabe–Engelbert theorem for general stochastic equations and inequalities”, Electron. J. Probab., 12 (2007), 951–965  crossref  mathscinet  zmath  isi
    6. Qiao H., “A Theorem Dual to Yamada-Watanabe Theorem for Stochastic Evolution Equations”, Stoch Dyn, 10:3 (2010), 367–374  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. V. Shaposhnikov, “On the uniqueness of strong solutions for degenerated twodimensional stochastic equations”, Theory Probab. Appl., 56:2 (2011), 240–251  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Ichiba T., Karatzas I., Shkolnikov M., “Strong Solutions of Stochastic Equations with Rank-Based Coefficients”, Probab. Theory Relat. Field, 156:1-2 (2013), 229–248  crossref  mathscinet  zmath  isi  scopus
    9. Fernholz E.R., Ichiba T., Karatzas I., Prokaj V., “Planar Diffusions with Rank-Based Characteristics and Perturbed Tanaka Equations”, Probab. Theory Relat. Field, 156:1-2 (2013), 343–374  crossref  mathscinet  zmath  isi  scopus
    10. Engelbert H.-J., Peskir G., “Stochastic Differential Equations For Sticky Brownian Motion”, Stochastics, 86:6 (2014), 993–1021  crossref  mathscinet  zmath  isi  scopus
    11. Kurtz T.G., “Weak and Strong Solutions of General Stochastic Models”, Electron. Commun. Probab., 19 (2014), 1–16  crossref  mathscinet  isi  scopus
    12. Bass R.F., “A Stochastic Differential Equation With a Sticky Point”, Electron. J. Probab., 19 (2014), 32, 1–22  crossref  mathscinet  isi  scopus
    13. Guasoni P., Rasonyi M., “Fragility of Arbitrage and Bubbles in Local Martingale Diffusion Models”, Financ. Stoch., 19:2 (2015), 215–231  crossref  mathscinet  zmath  isi  scopus
    14. Chen Yu.-T., “Pathwise Nonuniqueness For the SPDEs of Some Super-Brownian Motions With Immigration”, Ann. Probab., 43:6 (2015), 3359–3467  crossref  mathscinet  zmath  isi  scopus
    15. Strulovici B., Szydlowski M., “on the Smoothness of Value Functions and the Existence of Optimal Strategies in Diffusion Models”, J. Econ. Theory, 159:B (2015), 1016–1055  crossref  mathscinet  zmath  isi  scopus
    16. Bogachev V.I. Pilipenko A.Yu., “Strong Solutions To Stochastic Equations With Lévy Noise and a Discontinuous Drift Coefficient”, Dokl. Math., 92:1 (2015), 471–475  crossref  mathscinet  zmath  isi  elib  scopus
    17. Racz M.Z., Shkolnikov M., “Multidimensional Sticky Brownian Motions as Limits of Exclusion Processes”, Ann. Appl. Probab., 25:3 (2015), 1155–1188  crossref  mathscinet  zmath  isi  elib  scopus
    18. Filipovic D., Larsson M., “Polynomial diffusions and applications in finance”, Financ. Stoch., 20:4 (2016), 931–972  crossref  mathscinet  zmath  isi  elib  scopus
    19. Chen Zh.-q., Feng X., “Backward Stochastic Differential Equations With Rank-Based Data”, Sci. China-Math., 61:1 (2018), 27–56  crossref  mathscinet  zmath  isi  scopus
    20. Zhang X., “Stochastic Hamiltonian Flows With Singular Coefficients”, Sci. China-Math., 61:8 (2018), 1353–1384  crossref  mathscinet  isi  scopus
    21. Banos D.R., Duedahl S., Meyer-Brandis T., Proske F., “Construction of Malliavin Differentiable Strong Solutions of SDEs Under An Integrability Condition on the Drift Without the Yamada-Watanabe Principle”, Ann. Inst. Henri Poincare-Probab. Stat., 54:3 (2018), 1464–1491  crossref  mathscinet  isi  scopus
    22. Bauer M., Meyer-Brandis T., Proske F., “Strong Solutions of Mean-Field Stochastic Differential Equations With Irregular Drift”, Electron. J. Probab., 23 (2018), 132  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:316
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019